for the last week i have had a horrible headache, with neck pain and stiffness.I am taking 400mg motrin every 5 hours to bring the pain down to a tolerable level.
Last night i was getting ready for bed when i noticed that i have a small collection of fluid filled blisters on my right side, just above my hip.They are really quite sensitive.I took some anti-histamine thinking that it might be an allergy re-action, but that hadnt helped by the time i fell asleep.
This morning, i woke to an increase in back stifness, larger blisters, and feeling generally unwell.As the day had progressed, i am shaking, my hands are cold, my urine is tea colored, and i feel very tired.
i am trying as i write this to get in to see my doctor, but the clinic is not taking any calls for the next hour.any info provided will be great.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?